# SDR USAA20100526SB090

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE AFT EMERGENCY EXIT LIGHTS, SUPPLIED BY THE AFT RIGHT BATTERY CHARGER, DIMLY ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY CHARGER PER MM 33-51-51. OPERATIONAL CHECK GOOD.
